# SDR AALA202410179961

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,507 hours, 12,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L SHOWING CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED THE 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
